Can Vitamin D make you hyperactive??

Can Vitamin D Make You Hyperactive?

Can Vitamin D Make You Hyperactive?

I have a low level of vitamin D so my doctor has me taking supplemental D. I usually take it after eating, but today I took it on an empty stomach.


For the next 4 hours or so I was totally hyperactive: couldn't stop talking, restless, and unable to focus well.

Is it possible that taking the D on an empty stomach could have caused that?

Comments for Can Vitamin D make you hyperactive??

Click here to add your own comments

Vitamin D and Hyperactivity
by: Kerri Knox, RN-The Immune Health Queen!

This is a common Side Effect of Vitamin D is due to an induced magnesium deficiency from the vitamin d. Please read my page on Magnesium and Vitamin D to see how this might be the case...

You can also see my page on Anxiety from Vitamin D.

So, if you still have this problem- or even if you Don't have that reaction again, you may want to switch to Vitamin D3 Supplements anyway. Researchers have stated that they don't believe that Prescription Vitamin D is even SUITABLE for supplementation- and it has not been used in Europe for that reason for over 40 years. But doctors here in the US have ignored this advice and are still doling out Prescription Vitamin D - possibly to the detriment of their patients who deserve better- especially when it is inexpensive and easy to obtain.



Kerri Knox RN Immune Health Queen

Kerri Knox, RN- The Immune Health Queen
Functional Medicine Practitioner
Easy Immune Health.com

Click here to add your own comments

Return to Question About Vitamin D Side Effects?.

 

Search this Site
Custom Search

 


Vitamin D Fact Sheet
Free Vitamin D Fact Sheet by Getting
My Newsletter